American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(35K55) AND publication=(bull)
Sort order: Date
Format: Standard display

  
Results: 1 to 12 of 12 found      Go to page: 1

[1] Eitan Tadmor. A review of numerical methods for nonlinear partial differential equations. Bull. Amer. Math. Soc. 49 (2012) 507-554.
Abstract, references, and article information   
View Article: PDF

[2] Simon Brendle and Richard Schoen. Curvature, Sphere Theorems, and the Ricci flow. Bull. Amer. Math. Soc. 48 (2011) 1-32. MR 2738904.
Abstract, references, and article information   
View Article: PDF

[3] Sigurd Angenent, Eric Pichon and Allen Tannenbaum. Mathematical methods in medical image processing. Bull. Amer. Math. Soc. 43 (2006) 365-396. MR 2223011.
Abstract, references, and article information   
View Article: PDF

[4] Huai-Dong Cao and Bennett Chow. Recent developments on the Ricci flow. Bull. Amer. Math. Soc. 36 (1999) 59-74. MR 1655479.
Abstract, references, and article information   
View Article: PDF

[5] H. P. McKean and V. Moll. A threshold for a caricature of the nerve equation. Bull. Amer. Math. Soc. 12 (1985) 255-259. MR 776480.
Abstract, references, and article information   
View Article: PDF

[6] Tai-ping Liu. Nonlinear stability of shock waves for viscous conservation laws. Bull. Amer. Math. Soc. 12 (1985) 233-236. MR 776475.
Abstract, references, and article information   
View Article: PDF

[7] Morris W. Hirsch. The dynamical systems approach to differential equations. Bull. Amer. Math. Soc. 11 (1984) 1-64. MR 741723.
Abstract, references, and article information   
View Article: PDF

[8] Ivar Ekeland. Nonconvex minimization problems. Bull. Amer. Math. Soc. 1 (1979) 443-474. MR 526967.
Abstract, references, and article information   
View Article: PDF

[9] Paul C. Fife. Asymptotic states for equations of reaction and diffusion. Bull. Amer. Math. Soc. 84 (1978) 693-726. MR 0481405.
Abstract, references, and article information   
View Article: PDF

[10] Ray Redheffer and Wolfgang Walter. Existence theorems for strongly coupled systems of partial differential equations over Bernstein classes. Bull. Amer. Math. Soc. 82 (1976) 899-902. MR 0457925.
Abstract, references, and article information   
View Article: PDF

[11] Daniel Deignan. A Weiner-like condition for quasilinear parabolic equations. Bull. Amer. Math. Soc. 82 (1976) 309-310. MR 0410098.
Abstract, references, and article information   
View Article: PDF

[12] D. J. Hebert Jr.. Nonlinear parabolic equations and probability. Bull. Amer. Math. Soc. 80 (1974) 965-969. MR 0352709.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 12 of 12 found      Go to page: 1